Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Gonchar Andrei Aleksandrovich
(recent publications)
| by years | scientific publications | by types |



   2011
1. Russian Math. Surveys, 66:6 (2011), 1015–1048  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 4)

   2010
2. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, On the convergence of Chebyshev–Pade approximations to real-valued algebraic functions, 2010 , 10 pp., arXiv: 1009.4813


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017